MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS CLARIFLEX; MONOFOCAL IOLS

ABBOTT MEDICAL OPTICS CLARIFLEX; MONOFOCAL IOLS
Model Number CLRFLX
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Gender/sex: unknown, information not provided.Date of event: unknown, not provided, but the best estimate date is during 2016.(b)(6).(b)(4).All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
It was reported that a clariflex 22.0 diopter intraocular lens (iol) was implanted in the patient's operative eye on (b)(6) 2008.It was later explanted and replaced with a new unspecified lens on (b)(6) 2016, because it was reported that the lens deteriorated in 2016.No additional information was provided.
 
Additional Manufacturer Narrative
Device evaluation: the product testing could not be performed as the product was not returned.The reported complaint cannot be confirmed.Manufacturing record review: the manufacturing process record was evaluated and no deviation was found during process related to the complaint issue reported.There was no discrepancy found during the mrr (manufacturing record review).The product was manufactured and released according to specifications.A search revealed no additional investigation requests for this production order.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
CLARIFLEX
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA 92705
MDR Report Key7268315
Report Number2648035-2018-00237
Device Sequence Number11218341
Product Code HQL
UDI-Device Identifier05050474501591
UDI-Public(01)05050474501591(17)121031
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P880081
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date10/31/2012
Device Model NumberCLRFLX
Device Catalogue NumberCLRFLXC220
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/17/2018
Supplement Date Received by Manufacturer05/16/2018
Initial Report FDA Received Date02/13/2018
Supplement Report FDA Received Date06/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR